# SDR AALA20120606015

- Difficulty date: June 6, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 55,924 hours, 27,116 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED AREA ON LOWER SKIN 13 INCHES FROM OUTBOARD END OF TAB.  REMOVED DAMAGED AREA OF SKIN AND CORE, HOT BONDED NEW CORE AND INSTALLED REPAIR DOUBLER PER SRM 51-70-2.
